본문 바로가기
KERD
논문KCI 등재

Integral operators from Morrey type spaces to weighted BMOA spaces

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Under some mild conditions for the weight function $K$, the boundedness, compactness and essential norm of integral operators $T_g$ and $I_g$ from Morrey type spaces $H_K^p$ to weighted BMOA spaces \linebreak $BMOA_{K,\frac{2}{p}}$ are investigated in this paper.

Abstract

Under some mild conditions for the weight function $K$, the boundedness, compactness and essential norm of integral operators $T_g$ and $I_g$ from Morrey type spaces $H_K^p$ to weighted BMOA spaces \linebreak $BMOA_{K,\frac{2}{p}}$ are investigated in this paper.

참고문헌 (25)

  1. Alexandru Aleman, "An integral operator onH p and Hardy’s inequality", Journal d'Analyse Mathématique, 85(1), pp.157~176 (2001), Springer Science and Business Media LLC[DOI]
  2. Alexandru Aleman, "An Integral Operator on Hp", Complex Variables, Theory and Application: An International Journal, 28(2), pp.149~158 (1995), Informa UK Limited[DOI]
  3. Alexandru Aleman, "Integration operators on Bergman spaces", Indiana University Mathematics Journal, 46(2), pp.337~356 (1997), Indiana University Mathematics Journal[DOI]
  4. P. L. Duren, "Theory of Hp Spaces, Pure and Applied Mathematics, Vol. 38" (1970), Academic Press
  5. Matts Essén, "Several function-theoretic characterizations of M¨obius invariant QK spaces", Journal of Functional Analysis, 230(1), pp.78~115 (2006), Elsevier BV[DOI]
  6. J. B. Garnett, "Bounded Analytic Functions" (1981), Academic Press, Inc
  7. Daniel Girela, "Carleson measures, multipliers and integration operators for spaces of Dirichlet type", Journal of Functional Analysis, 241(1), pp.334~358 (2006), Elsevier BV[DOI]
  8. Jussi Laitila, "Essential norms and weak compactness of integration operators", Arch. Math. (Basel), 97(1), pp.39~48 (2011), Springer Science and Business Media LLC[DOI]
  9. PengTao Li, "Integral operators on analytic Morrey spaces", Science China Mathematics, 57(9), pp.1961~1974 (2014), Springer Science and Business Media LLC[DOI]
  10. Songxiao Li, "Embedding Theorems for Dirichlet Type Spaces", Canadian Mathematical Bulletin, 63(1), pp.106~117 (2020), Canadian Mathematical Society[DOI]
  11. Songxiao Li, "Volterra-Type Operators on Zygmund Spaces", Journal of Inequalities and Applications, 2007, pp.10~ (2007), Springer Science and Business Media LLC[DOI]
  12. Songxiao Li, "Riemann-Stieltjes operators between α-Bloch spaces and Besov spaces", Mathematische Nachrichten, 282(6), pp.899~911 (2009), Wiley[DOI]
  13. Songxiao Li, "VOLTERRA TYPE OPERATORS ON $Q_K$ SPACES", Taiwanese Journal of Mathematics, 14(1), pp.195~211 (2010), The Mathematical Society of the Republic of China[DOI]
  14. Junming Liu, "Carleson measure for analytic Morrey spaces", Nonlinear Analysis, 125, pp.423~432 (2015), Elsevier BV[DOI]
  15. Junming Liu, "Properties of analytic Morrey spaces and applications", Mathematische Nachrichten, 288(14-15), pp.1673~1693 (2015), Wiley[DOI]
  16. Ch. Pommerenke, "Schlichte Funktionen und analytische Funktionen von beschränkter mittlerer Oszillation", Commentarii Mathematici Helvetici, 52(1), pp.591~602 (1977), European Mathematical Society - EMS - Publishing House GmbH[DOI]
  17. Ruishen Qian, "Volterra type operators on Morrey type spaces", Mathematical Inequalities & Applications, 18(4), pp.1589~1599 (2015), Element d.o.o.[DOI]
  18. Yech ng Shi, "Essential norm of integral operators on Morrey type spaces", Mathematical Inequalities & Applications, 19(1), pp.385~393 (2016), Element d.o.o.[DOI]
  19. A. G. Siskakis, "Function spaces", pp.299~311 (1999), Amer. Math. Soc
  20. Jianfei Wang, "The Carleson Measure Problem Between Analytic Morrey Spaces", Canadian Mathematical Bulletin, 59(4), pp.878~890 (2016), Canadian Mathematical Society[DOI]
  21. Zhijian Wu, "Q spaces and Morrey spaces", Journal of Functional Analysis, 201(1), pp.282~297 (2003), Elsevier BV[DOI]
  22. Hasi Wulan, "Q_K and Morrey type spaces", Annales Academiae Scientiarum Fennicae Mathematica, 38(1), pp.193~207 (2013), Finnish Academy of Science and Letters[DOI]
  23. Ye Shanli, "Cyclic vectors and cellular indecomposable operators on Qp spaces", Acta Math. Sci. Ser. B (Engl. Ed.), 31(2), pp.434~440 (2011), Elsevier BV[DOI]
  24. J. Z. Zhou, "Characterization and Carleson measure for analytic Morrey type spaces", Acta Math. Sinica(Chin. Ser. ), 59(5), pp.577~584 (2016)
  25. K. Zhu, "Operator Theory in Function Spaces" (2007), American Mathematical Society

관련 논문AI추천

이 간행물의 다른 논문 (18건)